# SDR UALA2009032400879

- Difficulty date: March 24, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 74,638 hours, 8,367 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHT 23 ABC INOP.  RELAMPED EMERGENCY LIGHT, CHECKS OKAY.
